# SDR FDEA202106191573

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 88,532 hours, 21,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Broken
- Location: Bs 625-652
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OFFLOAD FOUND MAIN CARGO LOCK M532 AT 2L HAS  BROKEN LOBE IN SEAT TRACK, NO FURTHER DAMAGE.    DSCRP IS PUT IN WORK   REMOVE & REPLACED WORN SEAT TRACK SECTION USING MD11 SRM 53-00-52-2R
